BibTeX records: Adri B. Olde Daalhuis

download as .bib file

@article{DBLP:journals/combinatorics/BenderDGRW10,
  author    = {Edward A. Bender and
               Adri B. Olde Daalhuis and
               Zhicheng Gao and
               L. Bruce Richmond and
               Nicholas C. Wormald},
  title     = {Asymptotics of Some Convolutional Recurrences},
  journal   = {Electr. J. Comb.},
  volume    = {17},
  number    = {1},
  year      = {2010},
  url       = {http://www.combinatorics.org/Volume\_17/Abstracts/v17i1r1.html},
  timestamp = {Tue, 10 Jan 2012 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/combinatorics/BenderDGRW10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jcam/Daalhuis09,
  author    = {Adri B. Olde Daalhuis},
  title     = {Hyperasymptotics and hyperterminants: Exceptional cases},
  journal   = {J. Computational Applied Mathematics},
  volume    = {233},
  number    = {2},
  pages     = {555--563},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.cam.2009.08.005},
  doi       = {10.1016/j.cam.2009.08.005},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcam/Daalhuis09},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamrev/DaalhuisO98,
  author    = {Adri B. Olde Daalhuis and
               F. W. J. Olver},
  title     = {On the Asymptotic and Numerical Solution of Linear Ordinary Differential
               Equations},
  journal   = {{SIAM} Review},
  volume    = {40},
  number    = {3},
  pages     = {463--495},
  year      = {1998},
  url       = {https://doi.org/10.1137/S0036144597315341},
  doi       = {10.1137/S0036144597315341},
  timestamp = {Wed, 17 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamrev/DaalhuisO98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/DaalhuisCKOT95,
  author    = {Adri B. Olde Daalhuis and
               S. Jonathan Chapman and
               John R. King and
               John R. Ockendon and
               Richard H. Tew},
  title     = {Stokes Phenomenon and Matched Asymptotic Expansions},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {6},
  pages     = {1469--1483},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139994261769},
  doi       = {10.1137/S0036139994261769},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/DaalhuisCKOT95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier